quinoric

I have been taking quinoric for 1 and a half years found out this week it is affecting my sight I have like a blind spot in my left eye optician said to stop taking them as this is what is causing it both opticians who examined my eyes are very sure its quinoric causing deposits on my eyes anybody know if this will go away now I have stopped pills or will my sight continue to deteriorate very worried now

4 Replies

oldestnewest
  • the likelihood is that the damage stops advancing once the drug is stopped. In some cases the damage can also improve once the drug is stopped but it depends on the type of damage. You need to go to an ophtalmologist now to assess the damage and see what you can do to repair, if possible. It is such a worrying thing, our vision is priceless.

  • Should they not refer you to an ophthalmologist?

  • I seem to remember being told that if there were problems with your eye sight caused by the hydroxychloroquine as soon as you stopped taking it there would be no further damage. But as the others have said, go to the opticians and get their advice - I have found the optician very helpful on my two checks so far since I've been on the drug. Good luck and I hope your sight gets back to normal!

  • Thank you all for replying I asked the optician about referring me on to an opthalmologist and she said there is no treatment so not needed, it is yellow deposits in both eyes and it is from the pills she was definite about that

    My Doctor called and he is passing opticians letter on to Rheumatologist normally I would have called them myself but I just dont want any more of their pills I am seeing a homeopathic doctor on Wednesday hoping she can help with symptoms, I just dont want to see or speak to any doctors at the moment not sure what to do and its not like me I am normally very decisive

You may also like...